# SDR YENA20111118382

- Difficulty date: November 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 42,867 hours, 15,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008473
- Condition: Failed
- Location: Cabin
- Part time: 15,976 hours, 5,789 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 872 BGI-JFK, ON GROUND MAINTENANCE CHECK FOUND FWD GALLEY EPSU IS SHORTING OUT, NO LIGHTS ARE WORKING FOR THE POWER SUPPLY.  REMOVED AND REPLACED FWD GALLEY CEILING EPSU AND REMOVED AND REPLACED 10WLA CONNECTOR IAW ESPM 20-44-11.  OPS CHECK OK.
